# SDR AALA201610259022

- Difficulty date: October 24, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 71,414 hours, 25,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT, FLOOR LIGHT STRIP AT SEAT 17 IS COMING UP.  RESECURED LIGHT STRIP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
